# SDR MWEA020739

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: 995766412
- Condition: Cracked
- Location: Beam #5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, INTERCOSTAL IS CRACKED BETWEEN BEAM #5 AND UPPER DOOR PAN.  --  LOCATED AND DRILLED AND INSTALLED NEW INTERCOSTAL.
